| Catalog Number |
12007-000-0005 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
Event or Problem Description
The event was reported by a customer from usa: "tubing leaking at distal end.Patient involvement: yes.".
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
Event or Problem Description
The event was reported by a customer from usa: administration set leakage.